MathSciNet Relay Station
MathSciNet bibliographic data
MR478066 (57 #17560) 53C20 (57D70)
Bishop, Richard L. Decomposition of cut loci. Proc. Amer. Math. Soc. 65 (1977), no. 1, 133–136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement